MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø36/+3MM; SHOULDER HUMERAL LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø36/+3MM; SHOULDER HUMERAL LINER
Catalog Number 04.01.0120
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 months after the primary, the patient came in reporting pain due to a dislocation of the liner for the glenosphere.The cause of the dislocation is unknown.The surgeon revised the glenosphere and liner and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 11 april 2024: lot 2305361: (b)(4) items manufactured and released on 08-aug-2023.Expiration date: 2028-07-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional device involved, batch review performed on 11 april 2024 reverse shoulder system 04.01.0169 glenosphere 36xø24.5 (k170452) lot.2311288: lot 2311288: (b)(4) items manufactured and released on 05-july-2023.Expiration date: 2028-06-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø36/+3MM
Common Device Name
SHOULDER HUMERAL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19094621
Report Number3005180920-2024-00252
Device Sequence Number12614503
Product Code PHX
UDI-Device Identifier07630040706278
UDI-Public07630040706278
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0120
Device Lot Number2305361
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight78 KG